# SDR EIA990300

- Difficulty date: November 3, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - INSIDE FORWARD LOWER CARGO BAY, JUST AFT OF DOOR THRESHOLD, STATION 427 BETWEEN 24 AND 24R LONGERONS, WEB AT LIGHTENING HOLE IS CRACKED AND HAS PIECE MISSING.  INSTALLED NEW SECTION OF WEB WITH TWO RING DOUBLERS PER ECRA 941-53-080-2.  (M)
